# SDR SWAA2024040168991

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 40,506 hours, 24,954 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS R1 DOOR SLIDE FELL OUT OF HOLDER.  REINSTALLED FWD ENTRY DOOR SLIDE PER AMM 25-66-01 AND MT 725-66-06.
